Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/973
Title: Dimensionality Reduction, Classification and Reconstruction Problems in Statistical Learning Approaches
Authors: Thomaz, Carlos
GIRALDI, Gilson Antônio
Rodrigues, Paulo Sergio Silva;Rodrigues, Paulo;Silva Rodrigues, Paulo Sergio;Rodrigues, Paulo S.;Rodrigues, Paulo Sérgio Silva;Rodrigues, P. S.;RODRIGUES, P.S.;P. S. Rodrigues;Rodrigues, P;RODRIGUES, P.S.S.;RODRIGUES, PAULO SERGIO;P.S. Rodrigues
Issue Date: 2008
Journal: Revista de Informática Teórica e Aplicada (Impresso)
ISSN: 0103-4308
Citation: Thomaz, Carlos; GIRALDI, Gilson Antônio; Rodrigues, Paulo Sergio Silva;Rodrigues, Paulo;Silva Rodrigues, Paulo Sergio;Rodrigues, Paulo S.;Rodrigues, Paulo Sérgio Silva;Rodrigues, P. S.;RODRIGUES, P.S.;P. S. Rodrigues;Rodrigues, P;RODRIGUES, P.S.S.;RODRIGUES, PAULO SERGIO;P.S. Rodrigues. Dimensionality Reduction, Classification and Reconstruction Problems in Statistical Learning Approaches. Revista de Informática Teórica e Aplicada (Impresso), v. 15, p. 141-173, 2008.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/973
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.